RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2006, Volume 18, Issue 2, Pages 111–122 (Mi dm50)  

This article is cited in 1 scientific paper (total in 1 paper)

The Shannon function of the complexity of interval search on a Boolean cube in the class of trees

T. D. Blaivas


Abstract: For the problem of interval search on the Boolean cube, we investigate the behaviour of the Shannon function in the class of tree-like circuits called information trees. It is shown that for databases of cardinality coinciding in order with cardinality of the Boolean cube the Shannon function is equal in order to the optimal complexity in the class of balanced tree-like circuits. For databases of cardinality less in order than the cardinality of the Boolean cube we give the asymptotics of the logarithm of the Shannon function.

DOI: https://doi.org/10.4213/dm50

Full text: PDF file (1024 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2006, 16:3, 259–270

Bibliographic databases:

UDC: 519.7
Received: 23.08.2005

Citation: T. D. Blaivas, “The Shannon function of the complexity of interval search on a Boolean cube in the class of trees”, Diskr. Mat., 18:2 (2006), 111–122; Discrete Math. Appl., 16:3 (2006), 259–270

Citation in format AMSBIB
\Bibitem{Bla06}
\by T.~D.~Blaivas
\paper The Shannon function of the complexity of interval search on a Boolean cube in the class of trees
\jour Diskr. Mat.
\yr 2006
\vol 18
\issue 2
\pages 111--122
\mathnet{http://mi.mathnet.ru/dm50}
\crossref{https://doi.org/10.4213/dm50}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2283335}
\zmath{https://zbmath.org/?q=an:1121.68055}
\elib{http://elibrary.ru/item.asp?id=9311199}
\transl
\jour Discrete Math. Appl.
\yr 2006
\vol 16
\issue 3
\pages 259--270
\crossref{https://doi.org/10.1515/156939206777970471}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747469897}


Linking options:
  • http://mi.mathnet.ru/eng/dm50
  • https://doi.org/10.4213/dm50
  • http://mi.mathnet.ru/eng/dm/v18/i2/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. E. Gasanov, “Information storage and search complexity theory”, J. Math. Sci., 168:1 (2010), 32–48  mathnet  crossref  mathscinet
  • Дискретная математика
    Number of views:
    This page:459
    Full text:123
    References:23
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020